# SDR CALA2024082602283

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 52,132 hours, 18,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WET AREA FLOORBEAM CORRODED AT FASTENER HOLE, LBL 44 BS 986.5.  ACCOMPLISHED REPAIR AT AFT WET AREA FLOORBEAM IAW SRM 53-70-51-2R-6 REPAIR 6.
